hello dr,
i took duphaston for 4 months, but acne arises after i stop taking it.
how long this will last for? and does getting acne go away on its own?
Did you find this post helpful?
|

User Profile
replied February 21st, 2017
Hello and Welcome

I appreciate your concern

Duphaston is not a first line drug in treating acne. Isotretinoin topical or systemic can be advised based on the severity of the acne. Pregnancy should be ruled out before starting tretinoin as its highly teratogenic. consult a dermatologist in this regard.


Wishing you best of health

Thanks


|
Did you find this post helpful?
Tags: Acne
Quick Reply
Must Read
Acne is a common skin condition - but what types of acne can a person have? Start learning about acne here....
Does chocolate or greasy food cause acne? Learn the difference between fact and myth...plus who is at risk for getting acne?...
Severity of acne and symptoms vary by individual. Learn the difference between mild and sever acne here...and when you should seek medical help for acne....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Acne and Skin Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.